Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can postinor cause heart pain

Premium Questions

doctor1 MD

I recently took postinor2 twice earlier this month and I saw my period but after about a week my breasts began to feel sore and painful...Please what can be the cause? ...

doctor1 MD

I took postinor after having sex nd I saw my period 10days b4 d normal date sn afta I startd having pains when urinating this happend 4 almst a wk and I saw bld ...

doctor1 MD

immediately drank salt and water then drink Postinor 2 around 8am the same day and at about 2.30 the same day I took the second pill now am experiencing some abdominal pains like menstrual cramps what could ...

doctor1 MD

postinor 2 with in 8 hours of sex and took 2nd tablet as instructed. on 14 th this month she started ...). now, no pains or no cramps but she is getting fat and slightly enlarge breast. what i need to know ...

doctor1 MD

hi Doc, I took postinor 2 both tablets at once about a month ago and though I have had my menses on the 16 july, I have had severe waist pains and my tummy keeps growing bigger even though I do not feel ...

Public Forum Discussions

doctor1 MD

should postinor 2 be taken twice a week? What can be the cause of abdominal pain just after an irregular menstrual circle or blood discharge that was preceded by double dossage of postinor 2. The pain ...

doctor1 MD

Hello Doctor,I took a Postinor pill 2 hours after having sex. After 2 days we had sex and my boyfriend pulled out before ejaculating. That was 2 days ago.I feel sleepy, heartburn and nauseated every so ...

doctor1 MD

before my period was due.. I take a postinor 2 after unprotected sex the next day and started develop side pains and it pains when I urinate.. I went to the doctor four days after he stated I have uti ...

doctor1 MD

Hi I m 21 I took the prostinor 2 pill 26 hours after the condom broke. I m worried cause the sperms ... late and I m worried I might be pregnant. I m feeling cramps and lower back pain. Please help ...

doctor1 MD

Hey doctor...just want to know why I am having lower abdominal pain after taking Postinor2. I took the first pill within 24hrs of having unprotected sex and I took the 2nd pill later than 12hrs. I saw my ...

doctor1 MD

Hi doctor pls I took postinor two weeks ago. I started bleeding last Saturday. Normally my menses ends on the fifth day. But I still experience little bleeding and a bit of abdominal pains. Is it my ...

doctor1 MD

period between 15th - 20th April. I had unprotected sex on the 29th and took postinor 1 the same morning of the 29th but I have been worried because I ve been having slight abdominal pain and some other symptoms i ...

doctor1 MD

i had my period between 22-27 june, and had unprotected sex on 4th july and my husband ejaculated inside me. i took postinor 2 just 2hours after that, but i had severe stomach pain 6hours after that ...

doctor1 MD

took postnor 1 immediately after and now she s complaining of severe stomach pains, I like to know if its a normal effect associated with postnor1 and how long will this pain last for. thanks ...

doctor1 MD

I took postinor 1 two days before my period after having unprotected sex. Prior to this I had tender breasts and pre menstrual pain. It s been six days and I am yet to see my period still and my ...

Mobile Questions and Answers

doctor1 MD

Hi Breast tenderness is a side effect of postinor. If you are having it regularly might have to discontinue after consulting your doctor.Hope this may help you thanks

doctor1 MD

Hi, Levonorgestrel( Postinor ) has minor Drug Interaction with Alcohol (Ethanol). Minor drug interactions do not usually cause harm or require a change in therapy. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

Heart pain occurs when either blood supply to heart is not adequate. This condition is called angina. It can also heart if heart has to pump blood above its capacity like in valve problem or High BP. Pericardial effusion when fluid get accumulated in heart covering can also causes pain.